Please use this identifier to cite or link to this item:
Title: Towers of MU-algebras and the generalized Hopkins-Miller theorem
Authors: Lazarev, Andrey
First Published: 2003
Citation: Proceedings of the London Mathematical Society, 2003, 87 (2), pp.498-522
DOI Link: 10.1112/S0024611503014102
ISSN: 0024-6115
Type: Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.